# SDR CALA2023102303145

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311262600200
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT STRUCTURE HAS CORROSION LOC. FR 16, +Y40 0. () REMOVED AND REPLACED 1EA FLOOR BEAM BETWEEN LH FR 12 TO FR 16 IA W SRM 51-42-11 ATTACHED FORM 44-0008 EMP#: V935975 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 79858
